current date time

Page Updated on 16 Feb 2018

EPIC Programme

Timing Name of Topic Speaker
07.30 to 08.00am Registration
08.00 to 08.15am Pre test (15 min)
Lectures (25 min each)(5 min Discussion)
08.15 to 08.45am Assessment of sick child
08.45 to 09.15am Pediatric Shock
09.15 to 09.45am Acute Severe Asthama
09.45 to10.15am Severe Pneumonia & Bronchiolitis
10.15 to 10.30am Tea Break (15 min)
Work Stations (45 min each Rotation of four groups)
10.30 to 11.15am Fluid /Elecrtolytes and ABG
11.15 to 12.00am Vascular access
12.00 to 12.45pm Airways
12.45 to 01.30pm Mechanical Ventilation
01.30 to 02.00pm Lunch Break
Lectures (25 min each)( 5 min discussion)
02.00 to 02.30pm Antimicrobial Therapy
02.30 to 03.00pm Status Epilepticus
03.00 to 03.30pm Approach to comatose child
03.30 to 04.00 pm Stabilization of sick child
04.00 to 04.15 pm Post Test (15 min)
04.15 to 05.00pm Certficate/Validictory function/Feedback

© Copyright 2018 IAP-Intensive Care Chapter,India